# SDR DALA2025051203655

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 91,271 hours, 23,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Placard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:601. DISARMED PLACARD DOES NOT DISPLAY PROPERLY. CORRECTIVE ACTION: REAJUSTED PLACARD LOCATION AND READJUSTED ENTRY DOOR ARMING LEVEL @ LOCATION 601. CHK NML. REF B757 AMM 52-10. (0958166)
